# SDR CALA2014120992804

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 76,370 hours, 13,598 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL EMER LIGHT AT DOOR 4L & 4R AREA ON.  REPLACED EMER LIGHT BATTERY FWD ABOVE DOOR 4R.  EMER LIGHT BACK TO NORMAL.  CHECKED OK.  BATTERY REPLACED & TESTED IAW AMM 33-51-06.
